Theorems of the Lyapunov functions method for quasiflows
Differencialʹnye uravneniâ, Tome 23 (1987) no. 10, pp. 1819-1821
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_10_a26,
author = {G. N. Petrovskiǐ},
title = {Theorems of the {Lyapunov} functions method for quasiflows},
journal = {Differencialʹnye uravneni\^a},
pages = {1819--1821},
year = {1987},
volume = {23},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_10_a26/}
}
G. N. Petrovskiǐ. Theorems of the Lyapunov functions method for quasiflows. Differencialʹnye uravneniâ, Tome 23 (1987) no. 10, pp. 1819-1821. http://geodesic.mathdoc.fr/item/DE_1987_23_10_a26/